It might be a strange question, but I want to know whether asthmatic inhalers have any effect on foreskin? I am asking this because I am using them these days and having trouble pulling my foreskin . It appears as if inner fold is 'glued' to the head. I think the size of the foreskin opening is okay because I was able to retract a couple of weeks ago and I didn't use the inhalers so frequently then.
What's the particular drug in your inhaler, Gemini?
It is conceivable that anti-asthma drugs could cause a change of secretions and possibly make things stickier.
Have you tried using a bit of oil to help unstick the foreskin?
The drug is levosulphobutamol sulphate . I got asthma when I was about 6 years old. So, I have been taking these medicines for a long time.
Could it be the cause of tight foreskin earlier? Do these medicines affect penis growth in puberty ?
When wet, I can easily retract my foreskin but otherwise, it resists to go, although I can still do it. It seems as if I am pulling a bandage to remove it from my skin. Hope it makes clear.
"Sulphobutamol" doesn't seem to register anywhere. Is that the laevo form of salbutamol? That would make sense for asthma, though, as an adrenergic drug, I wouldn't expect it to affect sweat secretions as a cholinergic drug would.
In any case I wouldn't expect these drugs to affect penis growth in puberty.
Oh, I am sorry, that was levosalbutamol sulphate not levosulpho...etc.